# SDR YENA20100724103

- Difficulty date: July 24, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N294JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000185
- Aircraft time: 6,282 hours, 3,551 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: LSEBUTK1200101
- Part serial: 02380
- Condition: Malfunctioned
- Location: Cabin
- Part time: 8,319 hours, 4,925 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1263 BOS-AUS, INFLIGHT AT FL 340, THE F/A NR 1 REPORTED ELEC SMELL AT ROW 13.  CREW DEPOWERED ALL 3 IFE/CSS SWITCHES AND SMELL ABATED AFTER FEW MINUTES.  PERFORMED ELECTRIC ODOR SYSTEM INTEGRITY AND FOUND 11AB XEB WITH ODOR.  REMOVED AND REPLACED 11AB XEB, OPS CHECK GOOD.
